# SDR ASAA2019011227754

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,975 hours, 13,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091008
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER BELOW WINDOW, ROW 17ABC, LOOSE AND FALLS OFF. GROUNDED - YES. REMOVED & REPLACED WORN DUAL LOCK ON LANYARD COVER FOR EMG EXIT @ 17ABC AS NEEDED.
